MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 60; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA 60; PACEMAKER
Model Number S606
Medical Device Problem Codes Failure to Capture (1081); Pacing Problem (1439); Data Problem (3196)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 06/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this pacemaker experienced cardiac arrest.Upon review, it was noted that the device is programmed in aoo mode, an unusual permanent setting, raising concerns about potential lead issues.During programmer testing, 100% rv pacing was observed, likely due to testing conditions, as rv pacing should not occur in aoo mode.In addition, ra loss of capture was suspected.Currently, this product remains in service and no additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the pacing and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
It was reported that the patient with this pacemaker experienced cardiac arrest.Upon review, it was noted that the device is programmed in aoo mode, an unusual permanent setting, raising concerns about potential lead issues.During programmer testing, 100% rv pacing was observed, likely due to testing conditions, as rv pacing should not occur in aoo mode.In addition, ra loss of capture was suspected as a result of the programming.Currently, this product remains in service and no additional adverse patient effects were reported.

Brand Name
ALTRUA 60
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22199400
Report Number2124215-2025-39000
Device Sequence Number18070977
Product Code LWP
UDI-Device Identifier00802526484490
UDI-Public(01)00802526484490(17)140307
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/07/2014
Device Model NumberS606
Device Catalogue NumberS606
Device Lot Number188152
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale